# SDR 95UAL737079

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9071U
- Make and model: Boeing 737222
- Aircraft serial: 19952
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OVER WING EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PACK.
